Alert archive / North Dakota / Flash Flood Warnings in 2009

Flash Flood Warning 15, NWS Grand Forks, ND

June 26, 2009Grand Forks County, Traill County, North Dakota; Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this flash flood warning at Jun 26, 2009, 10:11 PM CDT for Grand Forks County, Traill County, North Dakota; Norman County, Polk County, Minnesota. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 10:11 PM CDT (03:11 UTC)
Expired
Jun 27, 2009, 9:00 AM CDT
In force
11 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Norman County, MN, Polk County, MN, Grand Forks County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 35 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 1:00 AM CDTFLASH FLOOD4 E Cummings, NDFILEDS AND FARM ROADS WERE FLOODED ACORSS PORTIONS OFSTAVANGER...ERVIN...BELMONT AND BINGHAM TOWNSHIPS IN NORTHEAST TRAILL COUNTY. SEVERAL COUNTY ROADS WERE WASHED OUT OR BLOCKED BY FLOWING WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 166 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 3.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2632 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFGF 270314
FFWFGF
MNC107-119-NDC035-097-271400-
/O.NEW.KFGF.FF.W.0015.090627T0314Z-090627T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1011 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
  SOUTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA...
  NORTHEASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 900 AM CDT SATURDAY

* AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  2 TO 4 INCHES OF RAIN HAD FALLEN THIS EVENING IN THE CUMMINGS...
  BUXTON...CLIMAX AND ELDRED AREAS OF THE CENTRAL RED RIVER VALLEY.
  ADDITIONAL THUNDERSTORMS ARE FORECAST TO MOVE INTO THESE AREAS 
  OVERNIGHT. RAINFALL RATES OF UP TO 3 INCHES PER HOUR ARE POSSIBLE 
  AS THESE THUNDERSTORMS PASS ACROSS THE AREA. 

* SOME LOCATIONS IN THE WARNING INCLUDE CROOKSTON...SHELLY...
  NIELSVILLE AND FISHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.

&&

LAT...LON 4781 9702 4781 9651 4741 9680 4743 9717

$$

EWENS
1 follow-up statement
000 
WGUS73 KFGF 270424
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1121 PM CDT FRI JUN 26 2009

MNC107-119-NDC035-097-271400-
/O.CON.KFGF.FF.W.0015.000000T0000Z-090627T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORMAN MN-GRAND FORKS ND-TRAILL ND-POLK MN-
1121 PM CDT FRI JUN 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY
FOR SOUTHWESTERN POLK...NORTHEASTERN TRAILL...SOUTHEASTERN GRAND
FORKS AND NORTHWESTERN NORMAN COUNTIES...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE AREA OF 2 TO 4 INCHES OF RAIN HAD FALLEN IN THE CUMMINGS... 
NIELSVILLE...ELDRED AND CLIMAX AREAS OF THE CENTRAL RED RIVER 
VALLEY. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE OVERNIGHT. 
THIS WILL CAUSE RISES ON AREA RIVERS...CREEKS AND STREAMS. LOCAL 
COMMUNITY AND RURAL DRAINAGE SYSTEMS WILL BE OVERWHELMED AND 
OVERLAND FLOODING IS LIKELY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.

&&

LAT...LON 4781 9702 4781 9651 4741 9680 4743 9717

$$

EWENS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 9:58 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 26, 9:58 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
958 PM CDT FRI JUN 26 2009

.DISCUSSION...
CONVECTIVE ACTIVITY CONTINUES INTO THE EVENING...WITH THE MAIN SFC
BOUNDARY IN THE SOUTH CENTRAL PORTION OF THE STATE DOWN THROUGH
ABERDEEN. STILL A WIND SHIFT BOUNDARY FROM JMS UP THROUGH
ROSEAU...WITH HAS BEEN THE FOCUS OF SEVERAL FUNNELS REPORTED IN
THE CENTRAL VALLEY AREA THIS EVENING. MOST UNSTABLE AREA IN THE
CWA CURRENTLY IN SOUTHEASTERN NORTH DAKOTA...WHERE CAPES REMAIN
OVER 1500. TO THE NORTH...CONVECTIVE ACTIVITY IS DIMINISHING AND
SVR WATCH FOR NORTHERN COUNTIES ALONG MANITOBA BORDER WILL BE
ALLOWED TO EXPIRED AT 10 PM. WILL KEEP TORNADO WATCH THROUGH 12 AM
AS THERE ARE STILL SOME CELLS ALONG THE BORDER WITH CURRENT
WARNINGS...AND LOOKING FOR LLJ TO FURTHER INCREASE THROUGH THE
EVENING. NO CHANGE TO PRECIP...WITH HVY RAIN EXPECT TO CONTINUE
THROUGH THE MORNING AND FLOODING BEING THE CONCERN AFT MIDNIGHT.

&&

.AVIATION...
PREDOMINANTLY MVFR TO VFR WITH TEMPO CONDS OF IFR IN HEAVY RAIN
AND/OR THUNDERSTORMS. EXPECT CIGS TO BE MVFR BEHIND SFC
BOUNDARY...WITH VFR CONDS NOT EXPECTED UNTIL MID MORNING SATURDAY.
HEAVY RAIN AND REDUCED VISIBILITIES WILL BE A FLIGHT HAZARD
THROUGH AT LEAST 6 AM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR NDZ006>008-014>016-
     024-026-054.

MN...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR MNZ004-007.

&&

SPEICHER
Hazardous weather outlook, Jun 26, 6:52 AM CDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
652 AM CDT FRI JUN 26 2009

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-271200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
652 AM CDT FRI JUN 26 2009

...FLASH FLOOD WATCH TONIGHT FOR THE DEVILS LAKE BASIN AND FAR
NORTHERN RED RIVER VALLEY...

...RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING COLD FRONT WILL BE THE FOCUS FOR STRONG
THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON CONTINUING OVERNIGHT
AS THE FRONT SHIFTS EAST. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A
LINE FROM DEVILS LAKE TO LANGDON BY THIS EVENING AND SHIFT SLOWLY
EAST ACROSS EASTERN NORTH DAKOTA AND FAR NORTHWEST MINNESOTA
OVERNIGHT. ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE
ALL POSSIBLE WITH THESE STORMS. IN ADDITION HEAVY RAIN WILL BE A
THREAT MAINLY ACROSS THE DEVILS LAKE BASIN INTO THE FAR NORTHERN
VALLEY WHERE RAINFALL AMOUNTS EXCEEDING TWO INCHES ARE POSSIBLE.
ANOTHER POTENTIAL AREA FOR STRONG STORMS WILL BE ACROSS PORTIONS
OF WEST CENTRAL MINNESOTA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AREAS OF RAIN AND THUNDERSTORMS WILL SHIFT EAST ACROSS NORTHWEST
AND WEST CENTRAL MINNESOTA MAINLY SATURDAY MORNING. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR SEVERE WEATHER AND RAINFALL REPORTS.

VOELKER

In the hours before

Special weather statement, Jun 26, 8:45 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
845 PM CDT FRI JUN 26 2009

MNZ001-002-013>015-NDZ027-030-270245-
NORMAN MN-WEST POLK MN-EAST POLK MN-RED LAKE MN-PENNINGTON MN-
GRAND FORKS ND-TRAILL ND-
845 PM CDT FRI JUN 26 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK COUNTY IN NORTHWEST
MINNESOTA AND WESTERN PENNINGTON COUNTY IN NORTHWEST MINNESOTA AND
WESTERN RED LAKE COUNTY IN NORTHWEST MINNESOTA AND NORTHWESTERN
NORMAN COUNTY IN NORTHWEST MINNESOTA AND SOUTHEASTERN GRAND FORKS
COUNTY IN NORTHEAST NORTH DAKOTA AND EASTERN TRAILL COUNTY IN
SOUTHEAST NORTH DAKOTA...

UNTIL 945 PM CDT

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL
AND STORNG WINDS UP TO 45 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 3 MILES EAST OF BYGLAND TO 2 MILES SOUTHWEST OF
HILLSBORO...MOVING TO THE EAST AT 25 MPH.

THUNDERSTORMS WILL BE NEAR...
HILLSBORO AND FISHER AT 850 PM CDT...ELDRED...CLIMAX AND NIELSVILLE
AT 900 PM CDT...CROOKSTON...HALSTAD AND SHELLY AT 910 PM CDT...
GREENVIEW AT 920 PM CDT...

INTERSTATE 29 BETWEEN MILE MARKERS 101 AND 104...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4816 9585 4730 9672 4738 9726 4816 9686
TIME...MOT...LOC 0144Z 285DEG 25KT 4782 9688 4738 9710

DK/JK
Local storm report, Jun 26, 8:49 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
849 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FUNNEL CLOUD     10 SE CROOKSTON         47.67N 96.45W
06/26/2009                   POLK               MN   TRAINED SPOTTER

            PERSISTENT WALL CLOUD WITH BRIEF FUNNEL.

&&

WBARRETT
Local storm report, Jun 26, 8:57 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
857 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     FLASH FLOOD      GRAND FORKS             47.92N 97.07W
06/26/2009                   GRAND FORKS        ND   TRAINED SPOTTER

            UNIVERSITY AVENUE FROM WASHINGTON TO 20TH STREET FLOODED
            TO APPROXIMATELY 18 INCHES. WATER UP ONTO BERMS.

&&

EWENS
Local storm report, Jun 26, 8:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     FLASH FLOOD      GRAND FORKS             47.92N 97.07W
06/26/2009                   GRAND FORKS        ND   TRAINED SPOTTER

            UNIVERSITY AVENUE FROM COLUMBIA ROAD TO 20TH STREET
            FLOODED TO APPROXIMATELY 18 INCHES. WATER UP ONTO BERMS.

&&

WBARRETT
Local storm report, Jun 26, 9:15 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
915 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     5 N HILLSBORO           47.48N 97.06W
06/26/2009                   TRAILL             ND   LAW ENFORCEMENT

            SEMI TRACTOR AND TRAILER BLOWN OFF I-29 NORTH OF
            HILLSBORO... EXACT LOCATION UNKNOWN AT THIS TIME.

&&

WBARRETT
Special weather statement, Jun 26, 10:01 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1001 PM CDT FRI JUN 26 2009

MNZ001-002-015-NDZ027-030-270400-
NORMAN MN-WEST POLK MN-EAST POLK MN-GRAND FORKS ND-TRAILL ND-
1001 PM CDT FRI JUN 26 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL POLK COUNTY IN
NORTHWEST MINNESOTA AND NORMAN COUNTY IN NORTHWEST MINNESOTA AND
EXTREME SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA AND
NORTHEASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

UNTIL 1100 PM CDT

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL
AND WIND GUSTS TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CLIMAX TO 6 MILES NORTHWEST OF
LOCKHART TO 5 MILES EAST OF ADA...MOVING TO THE NORTHEAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
CLIMAX...BELTRAMI AND GARY AT 1010 PM CDT...ELDRED...GREENVIEW AND
FLAMING AT 1020 PM CDT...FERTILE...HAROLD AND MELVIN AT 1030 PM
CDT...CROOKSTON AT 1040 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4783 9665 4768 9628 4752 9608 4719 9641
      4744 9674 4756 9715
TIME...MOT...LOC 0301Z 232DEG 27KT 4758 9692 4750 9663
          4731 9639

DK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:12 PM CDTFlash Flood WarningFGFGrand Forks, Nelson14 hr
Jun 26, 7:45 PM CDTTornado WarningFGFGrand Forks, Steele, Traill60 min
Jun 26, 8:45 PM CDTSpecial Weather StatementFGFTraill60 min
Jun 26, 9:06 PM CDTTornado WarningFGFTraill54 min
Jun 26, 9:32 PM CDTFlash Flood WarningFGFBenson, Eddy, Nelson, Ramsey, Towner, Walsh11 hr
Jun 26, 9:52 PM CDTRiver Flood WarningFGFWalsh5 days
Jun 27, 7:04 AM CDTAreal Flood WarningFGFCavalier, Towner5 hr
Jun 27, 7:55 AM CDTAreal Flood WarningFGFNelson, Walsh3 days
Jun 27, 8:53 AM CDTAreal Flood WarningFGFGrand Forks, Traill3 days
Jun 27, 10:10 AM CDTAreal Flood AdvisoryFGFBenson, Ramsey26 hr
Jun 27, 10:33 AM CDTRiver Flood WarningFGFGrand Forks5 days
Jun 27, 10:33 AM CDTRiver Flood WarningFGFGrand Forks, Walsh6 days
Jun 27, 11:47 AM CDTAreal Flood AdvisoryFGFCavalier, Towner24 hr
Jun 27, 1:24 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey, Towner51 min
Jun 27, 2:39 PM CDTSpecial Weather StatementFGFWalsh21 min
Jun 27, 2:47 PM CDTTornado WarningFGFTowner28 min
Jun 27, 3:22 PM CDTSevere Thunderstorm WarningFGFRamsey, Towner53 min
Jun 27, 4:20 PM CDTSpecial Weather StatementFGFNelson55 min
Jun 27, 4:33 PM CDTRiver Flood WarningFGFRichland4 days
Jun 27, 6:39 PM CDTSpecial Weather StatementFGFCass51 min
Jun 26, 8:51 PM CDTTornado WarningFGFPolk39 min
Jun 26, 10:01 PM CDTSpecial Weather StatementFGFNorman59 min
Jun 27, 9:57 AM CDTRiver Flood WarningFGFKittson6 days

Nearby

Flash Flood Warnings in North Dakota, 2009Flash Flood Warnings in Minnesota, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.